Sur une inegalité de Levinson-Popoviciu

On a Levinson-Popoviciu inequality

Authors

  • I. Gavrea Polytechnic Institute of Cluj-Napoca, Romania
  • M. Ivan Polytechnic Institute of Cluj-Napoca, Romania
Abstract views: 185

Abstract

Not available.

Downloads

References

Gavrea, I., Teoreme de medie pentru funcţionale liniare şi monotone, Seminarul itinerant de ecuaţii funcţionale, aproximare şi convexitate, Cluj-Napoca, 131-135 (1981).

Levinson, N., Generalization of an inequality of Ky Fan. J. Math. Anal. Appl. 8 1964 133-134, MR0156928, https://doi.org/10.1016/0022-247x(64)90089-7

Lupaş, A., Contribuţii la teoria aproximării prin operatori liniari, Teză de doctorat, Cluj-Napoca, 1975.

Mitrinović, D. S., Analytic inequalities. In cooperation with P. M. Vasić. Die Grundlehren der mathematischen Wissenschaften, Band 165 Springer-Verlag, New York-Berlin 1970 xii+400 pp., MR0274686.

Popoviciu, T., Sur une inégalité de N. Levinson, Mathematica, 6 (29), 301-306 (1964).

Downloads

Published

1982-08-01

Issue

Section

Articles

How to Cite

Gavrea, I., & Ivan, M. (1982). Sur une inegalité de Levinson-Popoviciu: On a Levinson-Popoviciu inequality. Anal. Numér. Théor. Approx., 11(1), 75-79. https://ictp.acad.ro/jnaat/journal/article/view/1982-vol11-nos1-2-art9